# SDR FDEA200811074787

- Difficulty date: November 7, 2008
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AJC73727
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPT INTERNAL FOUND CRACK ON ANGLE. REPAIRED ANGLE IAW SRM 53-30-00 FIG 2 A VOL I.
